Alert archive / Ohio / Flash Flood Warnings in 2009
Flash Flood Warning 6, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Jun 19, 2009, 10:09 AM EDT for Fairfield County, Hocking County, Ohio. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2009, 10:09 AM EDT (14:09 UTC)
- Expired
- Jun 19, 2009, 12:30 PM EDT
- In force
- 2 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fairfield County, OH, Hocking County, OH
The radar
The Cincinnati radar (KILN), 130 km from the middle of the area, began a volume at 14:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 2.2 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3316 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 641 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KILN 191409
FFWILN
OHC045-073-191630-
/O.NEW.KILN.FF.W.0006.090619T1409Z-090619T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1009 AM EDT FRI JUN 19 2009
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL FAIRFIELD COUNTY IN CENTRAL OHIO...
EASTERN HOCKING COUNTY IN CENTRAL OHIO...
* UNTIL 1230 PM EDT.
* AT 1003 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THUNDERSTORMS HAD PRODUCED HEAVY RAINFALL ACROSS THE WARNED
AREA. RADAR ESTIMATED THAT 3 TO LOCALLY 5 INCHES OF RAIN HAS
FALLEN FROM JUST EAST OF LANCASTER TO AROUND CARBON HILL SINCE 7
AM. THUNDERSTORMS WILL CONTINUE TO TAPER OFF THROUGH THE REST OF
THE MORNING...BUT UP TO ANOTHER INCH OF RAIN WILL BE POSSIBLE
ACROSS EASTERN HOCKING COUNTY BEFORE THE RAIN ENDS.
* ALTHOUGH THE HEAVY RAINFALL IS COMING TO AN END ACROSS THE
AREA...RUNOFF FROM THE EARLIER EXCESSIVE RAIN WILL CAUSE FLASH
FLOODING TO OCCUR.
SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...CARBON HILL...
LANCASTER...LOGAN...ROCKBRIDGE...SUGAR GROVE...BREMEN AND
PLEASANTVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY. DO NOT DRIVE
YOUR VEHICLE INTO WATER OF AN UNKNOWN DEPTH ON THE THE ROAD. IT ONLY
TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3947 8216 3946 8227 3943 8228 3943 8252
3983 8271 3983 8240 3981 8238 3975 8239
3974 8236 3960 8237 3960 8227 3956 8225
3956 8216 3952 8215
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 7:36 AM EDT, 2 hours 33 minutes earlier.
Area forecast discussion, Jun 19, 7:36 AM EDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 736 AM EDT FRI JUN 19 2009 .SYNOPSIS... A WARM FRONT WILL LIFT ACROSS THE REGION EARLY TODAY. A COLD FRONT WILL MOVE THROUGH THE OHIO VALLEY TONIGHT THROUGH SATURDAY MORNING. HIGH PRESSURE WILL BUILD IN BEHIND THIS FRONT ON SUNDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AMPLIFIED MID/UPPER LEVEL FLOW PATTERN WITH ACTIVE STORM PATTERN AROUND THE PERIPHERY OF RIDGE OVER THE LWR MS VLY. MCS HAS DEVELOPED OVER SRN GREAT LAKES AT THE NOSE OF LOW LEVEL JET. THIS LOW LEVEL JET WEAKENS SOME AS IT PIVOTS INTO WESTERN OHIO. FORCING AROUND 900MB COMBINED WITH ELEVATED INSTBY OF 1500-2000 J/KG WL ALLOW FOR A FAVORABLE TSTM ENVIRONMENT. LOOKING AT 850-300MB THERMAL WIND EXPECT THIS THUNDERSTORM COMPLEX TO DIVE SE INTO ILN/S NRN FA EARLY THIS MORNING. DAMAGING WINDS WILL BE THE MAIN THREAT WITH DELTA THETA-E VALUES AROUND 18 DEGREES. SEVERE THUNDERSTORM WATCH NUMBER 476 IS OUT UNTIL NOON FOR THIS MCS. AFTER THIS MORNINGS MCS...THE REGION WILL BE WARM SECTORED WITH WARM FRONT LIFTING NORTH INTO THE SRN GREAT LAKES. EXPECT A BRIEF BREAK IN THE CONVECTIVE ACTIVITY INTO THE LATE AFTN WHEN ANOTHER S/W BEGINS TO APPROACH FROM THE WEST. FOR TODAY HAVE TRENDED POPS FROM CAT ACRS NW TO SLIGHT CHC ACRS THE FAR SOUTH WHERE CAP MAY INHIBIT CONVECTIVE DEVELOPMENT. DUE TO CLD COVER FROM THIS MORNINGS COMPLEX HAVE TWEAKED TEMPS SLIGHTLY BLO MAV GUID. EVEN THESE READINGS WILL BE RATHER WARM AND HEAT INDICES ACRS THE CENTRAL AND SOUTH WILL BE IN THE UPPER 90S. HAVE HIGHLIGHTED THE HEAT IN HWO. && .SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/... SIGNIFICANT S/W TO DROP THRU THE GREAT LAKES BETWEEN 06Z AND 12Z. 40-45KT LOW LEVEL JET TO PROVIDE GOOD FORCING LATE TONIGHT. THIS FORCING COMBINED WITH AN AXIS OF MODERATE INSTBY OF 1500 TO 2000 J/KG AHD OF APPROACHING COLD FRONT WILL RESULT WIDESPREAD THUNDERSTORM ACTIVITY. HAVE INCREASED POPS TO CATEGORICAL ACRS THE NORTH AND CENTRAL AND HAVE A MENTION OF PSBL SEVERE WITH INITIAL SUPERCELLS EVOLVING INTO MULTICELL STORMS. TEMP WISE...HAVE TRENDED LOWS A LTL ABOVE MAV FOR TONIGHTS LOWS. MODER INSTABILITY TO RE-DEVELOP SAT AFTN AHD OF COLD FRONT DROPPING THRU SRN FA SAT AFTN. HAVE OPTED FOR HIGH CHC POPS ACRS THE SOUTH AND THEN END ALL MENTION OF THUNDER EARLY SAT EVENING. HAVE BUMPED UP SATURDAYS HIGH TEMPS BUT STILL KEPT THEM GENERALLY COOLER THAN MAV GUIDANCE. MID LEVEL FLOW BECOMES NWRLY WITH SFC HIGH BUILDING IN SAT NIGHT INTO SUNDAY. HAVE TRENDED TEMPS A LTL BLO MAV GUID BOTH PDS. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... MODELS ARE TRYING TO INDICATE MID/UPPER LEVEL RIDGE NOSING INTO THE GREAT LAKES REGION FROM THE SOUTHWEST. THIS WILL LEAVE OUR AREA ON THE EDGE OF THE TRANSITION AREA BETWEEN THE RIDGE OVER THE CENTRAL US AND THE TROUGH ACROSS THE EAST COAST. THIS MAY RESULT IN SOME LOW POPS MONDAY THROUGH TUESDAY...ESPECIALLY ACROSS THE EASTERN PORTIONS OF OUR FA. HOWEVER...CHANCE APPEARS TO BE LOW ENOUGH TO MAINTAIN A DRY FORECAST ATTM. WILL ALSO CONTINUE WITH SLIGHTLY ABOVE NORMAL TEMPERATURES THROUGH EARLY NEXT WEEK. MODELS IN RELATIVELY GOOD AGREEMENT THROUGH BASICALLY THE END OF THE FORECAST PERIOD. OPERATIONAL GFS TRIES TO SHUNT THE RIDGE BACK WEST OF THE OHIO VALLEY ON THURSDAY...WITH A DEEPER TROUGH ALONG THE EAST COAST...BUT THIS IS NOT SUPPORTED BY THE GFS ENSEMBLE MEMBERS OR ECMWF. WILL KEEP A GRADUAL WARMING TREND THROUGH THE END OF THE PERIOD...AND DRY CONDITIONS. && .AVIATION /12Z FRIDAY THROUGH TUESDAY/... THUNDERSTORMS WITH MVFR CONDITIONS AND GUSTS TO 30 KNOTS ARE EXPECTED AT CMH AND LCK 12Z TO 14Z. OTHERWISE...FLIGHT CONDITIONS WILL BE VFR. SCATTERED THUNDERSTORMS ARE EXPECTED TO REDEVELOP THIS AFTERNOON AND BECOME NUMEROUS IN THE VICINITY OF NORTHERN SITES AFTER 00Z. FOG FORMATION SHOULD BE PREVENTED BY ABOVE AVERAGE WINDS SPEEDS. OUTLOOK...THUNDERSTORMS POSSIBLE SATURDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...AR NEAR TERM...AR SHORT TERM...AR LONG TERM...HATZOS/JGL AVIATION...CONIGLIO
Hazardous weather outlook, Jun 19, 4:38 AM EDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 438 AM EDT FRI JUN 19 2009 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-200845- WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING- PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD- 438 AM EDT FRI JUN 19 2009 ...SEVERE THUNDERSTORM WATCH 476 IN EFFECT UNTIL NOON EDT TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. ANOTHER CHANCE OF SEVERE WEATHER IS POSSIBLE TONIGHT AS A COLD FRONT APPROACHES FROM THE WEST. DAMAGING WINDS WILL BE THE MAIN SEVERE WEATHER THREAT. LARGE HAIL AND ISOLATED TORNADOES WILL ALSO BE A POSSIBILITY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY OF HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY. INZ073>075-080-KYZ089>100-OHZ077>079-081-088-200845- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HAMILTON- CLERMONT-BROWN-ADAMS-SCIOTO- 438 AM EDT FRI JUN 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. SEVERE WEATHER IS POSSIBLE TONIGHT AS A COLD FRONT APPROACHES FROM THE WEST. DAMAGING WINDS WILL BE THE MAIN SEVERE WEATHER THREAT. LARGE HAIL AND ISOLATED TORNADOES WILL ALSO BE A POSSIBILITY. TEMPERATURES WILL PUSH INTO THE LOWER 90S TODAY AND WILL COMBINE WITH DEWPOINTS IN THE LOWER 70S TO PRODUCE HEAT INDEX VALUES NEAR 100 DEGREES. PEOPLE WITH RESPIRATORY PROBLEMS AND OTHER HEALTH AILMENTS MIGHT WANT TO LIMIT THEIR TIME OUTDOORS ON FRIDAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY OF HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. INZ066-OHZ070>074-080-082-200845- FRANKLIN IN-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HIGHLAND-PIKE- 438 AM EDT FRI JUN 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. SEVERE WEATHER WILL BE POSSIBLE THIS MORNING AS A WARM FRONT LIFTS NORTH ACROSS THE REGION. DAMAGING WINDS WILL BE THE MAIN SEVERE WEATHER THREAT. ANOTHER CHANCE OF SEVERE WEATHER IS POSSIBLE TONIGHT AS A COLD FRONT APPROACHES FROM THE WEST. DAMAGING WINDS WILL BE THE MAIN SEVERE WEATHER THREAT. LARGE HAIL AND ISOLATED TORNADOES WILL ALSO BE A POSSIBILITY. TEMPERATURES WILL PUSH INTO THE LOWER 90S TODAY AND WILL COMBINE WITH DEWPOINTS IN THE LOWER 70S TO PRODUCE HEAT INDEX VALUES NEAR 100 DEGREES. PEOPLE WITH RESPIRATORY PROBLEMS AND OTHER HEALTH AILMENTS MIGHT WANT TO LIMIT THEIR TIME OUTDOORS ON FRIDAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY OF HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Special weather statement, Jun 19, 5:38 AM EDT, 4 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 538 AM EDT FRI JUN 19 2009 OHZ026-035-044-191015- LOGAN OH-AUGLAIZE OH-HARDIN OH- 538 AM EDT FRI JUN 19 2009 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HARDIN...EASTERN AUGLAIZE AND NORTHERN LOGAN COUNTIES THROUGH 615 AM EDT... AT 536 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM LOCATED NEAR WAYNESFIELD...MOVING EAST AT 30 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE... ROUNDHEAD...MCGUFFEY...WALTON...ADA...BELLE CENTER...SILVER CREEK...BIG SPRINGS...KENTON...MENTZER AND RIDGEWAY. FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER... IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. HATZOS
Special weather statement, Jun 19, 6:07 AM EDT, 4 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 607 AM EDT FRI JUN 19 2009 OHZ026-044>046-191045- DELAWARE OH-UNION OH-LOGAN OH-HARDIN OH- 607 AM EDT FRI JUN 19 2009 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HARDIN...NORTHEASTERN LOGAN...NORTHERN UNION AND NORTHWESTERN DELAWARE COUNTIES THROUGH 645 AM EDT... AT 607 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM LOCATED NEAR BIG SPRINGS...MOVING EAST AT 35 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO 50 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE... RIDGEWAY...WEST MANSFIELD...MOUNT VICTORY...BYHALIA...SOMERSVILLE... BROADWAY...ESSEX...RICHWOOD...PHARISBURG...MAGNETIC SPRINGS... DELAWARE STATE PARK AND RADNOR. FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER... IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. HATZO
Special weather statement, Jun 19, 6:59 AM EDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 659 AM EDT FRI JUN 19 2009 OHZ046-055-056-065-191145- FAIRFIELD OH-FRANKLIN OH-LICKING OH-DELAWARE OH- 659 AM EDT FRI JUN 19 2009 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN DELAWARE... WESTERN LICKING...FRANKLIN AND NORTHERN FAIRFIELD COUNTIES THROUGH 745 AM EDT... AT 657 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM DELAWARE TO GROVE CITY...MOVING EAST AT 40 MPH. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...DOWNTOWN COLUMBUS...GROVE CITY...WORTHINGTON...MARBLE CLIFF...PATASKALA...RIVERLEA...GRANDVIEW HEIGHTS...ALUM CREEK STATE PARK...MINERVA PARK...WESTERVILLE AND BALTIMORE. THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAIN... DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS. HATZOS
Local storm report, Jun 19, 7:49 AM EDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
749 AM EDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 AM HAIL POWELL 40.16N 83.07W
06/19/2009 U0.88 INCH DELAWARE OH PUBLIC
&&
GALLAGHERLocal storm report, Jun 19, 8:12 AM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
812 AM EDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 AM HAIL 3 E LANCASTER 39.72N 82.54W
06/19/2009 E1.00 INCH FAIRFIELD OH PUBLIC
&&
MGLocal storm report, Jun 19, 8:25 AM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
825 AM EDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 AM HAIL 2 SE LANCASTER 39.70N 82.57W
06/19/2009 E0.75 INCH FAIRFIELD OH PUBLIC
0807 AM HAIL LOGAN 39.54N 82.40W
06/19/2009 E1.00 INCH HOCKING OH PUBLIC
&&
MGThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 6:35 AM EDT | Severe Thunderstorm Warning | ILN | Delaware, Union | 40 min |
| Jun 19, 7:15 AM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Pickaway | 45 min |
| Jun 19, 7:31 AM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Pickaway | 44 min |
| Jun 19, 7:32 AM EDT | Areal Flood Advisory | ILN | Delaware, Union | 3 hr |
| Jun 19, 8:04 AM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking | 26 min |
| Jun 19, 8:22 AM EDT | Areal Flood Advisory | ILN | Delaware, Fairfield, Franklin, Licking | 3 hr |
| Jun 19, 8:51 AM EDT | Areal Flood Advisory | ILN | Fairfield, Hocking | 3 hr |
| Jun 19, 3:47 PM EDT | Flash Flood Watch | ILN | Auglaize, Champaign, Clark, Darke, Delaware, Fairfield and 11 more | 12 hr |
| Jun 19, 6:42 PM EDT | Tornado Warning | ILN | Licking | 33 min |
Nearby
Flash Flood Warnings in Ohio, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.